# SDR SWAA2022012829391

- Difficulty date: June 27, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 34,915 hours, 20,497 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTER BALANCE WEIGHT CORRODED. / R+R RUDDER COUNTER BALANCE WEIGHT PER CMM 55-40-09 AND ATA UPDATED TO CHAPTER 55 CORROSION
